Right now it is, but it's so bad right now because there are alot of stressors in my life, and I'm trying to get off a medication, Tramadol, that was prescribed for me for my Arthritis pain.
I've been on it 3 months and I haven't taken more than the prescribed dose. The Dr. and the Pharmacist said this was not an addictive medication, but more like a stronger version of Ibuprofen.
When I started trying to taper off it I began having such severe Anxiety that I haven't been able to sleep hardly at all for the past several days.
I've been reading the suggestions from the Addiction Forum about different supplements, etc., and I've found that right now, at least for me, taking the Dramamine and GABA are helpful for some of the withdrawal anxiety.
I'm also taking Omega 3's, Calcium, B-Complex, and staying away from Caffeine, sugar, etc.
From what I've read, I'm in for a tough ride, with alot of sleepless nights, so I've been doing relaxation exercises and trying to give myself "positive" self talk. That I will get through this. It's due to getting off the medication, and my body/brain will adjust given time.
I'm trying not to scare myself and over-react to what's happening to me. It's normal under the circumstances, and I will be o.k.
Also, writing here is helpful, and it is helpful when people respond and give me encouragement.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.